Nuvigil and weight loss?
- 10 Mar 2013 by QuiltPlease
- nuvigil, parkinson's disease, weight, disease
Two days ago, I started taking 1/2 of a Nuvigil 250 mg tablet in the morning to combat excessive sleepiness. My neurologist says tiredness is from my Parkinson's disease and meds (Carbo/Levadopa 25/100mg 3xday, and generic of Mirapex 200mg 3xday). I will also be evaluated for sleep apnea.
Can I expect any curbing of my voracious appetite? I have gained over 30 pounds in the past 2 years, and crave carbs constantly. Although I am a "lifetime member" of Weight Watchers, I have not been able to stick to my healthy meal plans.I am hoping this med will help. Any experience out there with this issue? Thanks
11 Mar 2013
Hello Quiltplease. In clinical studies a loss of appetite was reported by 1 to 4% of users taking Nuvigil. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone taken Topamax for weight loss? It's prescribed for migraines, from what i've read, but the weight loss that people are ...
1 answer • 2 Sep 2009
I am 29 years old and 5'9.. when I was 18 I got pregnant and I only weighed 115 and I have weighed about 140 for the last 10 years but about 12 ...
2 answers • 22 Nov 2012
Hi I'm daisy and before even trying another weight loss med I figured I'd do some research before trying the medication .
2 answers • 3 Jan 2013
I am thinking about trying a different depression/anxiety med that will help with weight loss. Which would be the best to help with depression as ...
3 answers • 13 Jan 2013